# SDR SIMA20160322002

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 14,381 hours, 9,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT WORKS INTERMITTENTLY, INDICATES CHARGING IN CRADLE.  REPLACED FIRST OFFICERS FLASHLIGHT AS REQUIRED.  OPERATIONS CHECKED GOOD.
